# SDR DHL9770144C

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 312-335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, UPPER FLANGE OF INTERCOSTAL FRAME BETWEEN BS 312 TO 335 AT LBL 30 HAS CORROSION.  REMOVED AND REPLACED DAMAGED INTERCOSTAL FRAME BETWEEN BS 312 TO 335 AT LBL 30 PER SRM 51-40-3 AND 51-40-2.  REPAIR LENGTH 24, N/R3613.
